MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaWire? Drive and wireClip? Torquer; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaWire? Drive and wireClip? Torquer; catheter, coronary, atherectomy
Model Number H74939462001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck on the guidewire.The 90% stenosed target lesion was located in the severely calcified left anterior descending (lad) artery.A 1.50mm rotapro and rotawire drive were selected for use.The rotawire was crossed into the lad and placed across the lesion.When the burr was advanced, it failed to advance on the wire beyond a certain point just proximal to the non-boston scientific guide catheter.When the physician attempted to withdraw the catheter, it would not move.The wire was hydrated, and the rotapro was pulled with force; but could not be withdrawn.Due to the inability to either withdraw or advance the burr, the entire assembly was withdrawn.The procedure was completed using alternate devices.There were no patient complications.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
RotaWire? Drive and wireClip? Torquer
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50672436
Report Number2124215-2026-47846
Device Sequence Number9539780
Product Code MCX
UDI-Device Identifier08714729996255
UDI-Public(01)08714729996255(17)270606(10)36695307
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939462001
Device Catalogue NumberH74939462001
Device Lot Number0036695307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Cordis 7F XB 3.5 - Guide Catheter.
Patient SexUnknown